# SDR ASAA2022020137327

- Difficulty date: February 1, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,695 hours, 7,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Intermittent
- Location: Window
- Part time: 19,294 hours, 6,001 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT "OVERHEAT" CAME ON. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE CHECK ON RH WINDOW NO.2 (M320) REF B737-900 FIM 30-41 TASK 801 FOUND FAULT (P5-9 CONTROL POWER) WINDOW HEAT WORKS INTERMITTENT TURNS ON/OFF  PER B737-900 FIM 30-41 TASK 813 WIRING CHECKS GOOD. REMOVED & REPLACED WINDOW/PITOT HEAT MODULE (P5-9). PITOT HEAT TESTS PASS, WINDOW HEAT TESTS PASS REF AMM 30-41-41/401.OPERATED R/H NO. 2 WINDOW HEAT SYSTEM. SYSTEM OPERATES NORMAL AND P5-9 PANEL FUNCTIONS AS NORMAL. REF AMM 30-41-00.
